# SDR CALA2011052600395

- Difficulty date: May 26, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 31,681 hours, 9,527 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15172226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 8792555, AFT CARGO COMPT LAV SPILL CLEAN UP.  FOUND CORROSION ON 33DV FLOORBEAM (MIDDLE) AT STATION 1356 APROX (2 INCHES LONG) REF N/R 4445808.  INSTALLED FLOORBEAM IAW SRM 51-40-02. (P/N- BAC1517-226).
